High-frequency scattering from a semi-infinite cylindrical resistive pipe


Polat B.

AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS, vol.53, no.5, pp.241-246, 1999 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 53 Issue: 5
  • Publication Date: 1999
  • Journal Name: AEU-INTERNATIONAL JOURNAL OF ELECTRONICS AND COMMUNICATIONS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.241-246
  • Yıldız Technical University Affiliated: No

Abstract

An asymptotic high-frequency solution Is presented for the problem of scattering of electromagnetic waves emanating from a ring source by a semi-infinite cylindrical pipe by using the Wiener-Hopf technique. The pipe is modelled with resistive boundary conditions corresponding to a thin dielectric or a thin conductor with finite conductivity. The effects of the pipe radius and the resistivity on the total scattered field are also illustrated.